×

zbMATH — the first resource for mathematics

Convergent and bounded Cesàro sections in \(FK\)-spaces. (English) Zbl 0211.14603

MSC:
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bary, N.: A treatise on trigonometric series, vols. 1 and 2. New York: Pergamon Press 1964. · Zbl 0129.28002
[2] Bosanquet, L. S.: Note on convergence and summability factors. J. London Math. Soc.20, 39-48 (1945). · Zbl 0061.12404
[3] Bryant, J.: On convolution and Fourier series. Duke Math. J.34, 117-122 (1967). · Zbl 0187.38904
[4] Buntinas, M.: Convergent and bounded Cesàro sections in sequence spaces. Ph. D. thesis, Illinois Inst. of Tech., Chicago (1970). (University Microfilms Publ. No. 70-15,427.)
[5] Edwards, R. E.: Fourier series ? a modern introduction, vol. 2. New York: Holt, Rinehart and Winston 1967. · Zbl 0152.25902
[6] Garling, D. J. H.: On topological sequence spaces. Proc. Cambridge Philos. Soc.63, 997-1019 (1967). · Zbl 0161.10305
[7] Goes, G.: Indentische Multiplikatorenklassen undC k -Basen inC k komplementären Fourierkoeffizientenräumen. Math. Nachr.21, 150-159 (1960). · Zbl 0212.45902
[8] ?: Completmentary spaces of Fourier coefficients, convolutions, and generalized matrix transformations and operators betweenBK-spaces. J. Math. Mech.10, 135-158 (1961).
[9] Goes, G.: Unpublished manuscript.
[10] Hardy, G. H.: Divergent series. London: Oxford at the Clarendon Press 1949. · Zbl 0032.05801
[11] Littlewood, J. E., Paley, R. E. A. C.: theorems on Fourier series and power series (III). Proc. London Math. Soc. (2),43, 105-126 (1937). · Zbl 0016.30105
[12] Lorentz, G. G., Zeller, K.: Abschnittslimitierbarkeit und der Satz von Hardy-Bohr. Arch. der Math.15, 208-213 (1964). · Zbl 0129.04301
[13] Orlicz, W.: Überk-fach monotone Folgen. Studia Mathematica6, 149-159 (1936). · Zbl 0016.16003
[14] Pfleger, J.: Über Reihen mitr-fach monton abnehmenden Gliedern. Monatsh. Math. Phys.41, 191-200 (1934). · Zbl 0009.25001
[15] Salem, R.: Sur les transformations des séries de Fourier. Fundamenta Math.33, 108-114 (1945). · Zbl 0060.18802
[16] Sargent, W. L. C.: On sectionally boundedBK-spaces. Math. Z.83, 57-66 (1964). · Zbl 0172.39701
[17] Teljakovskiî, S. A.: Integrability conditions for trigonometrical series and their application to the study of linear summation methods of Fourier series [Russian]. Izvestija Akad. Nauk SSSR Ser. Mat.28, 1209-1236 (1964).
[18] Zeller, K.: Allgemeine Eigenschaften von Limitierungsverfahren. Math. Z.53, 463-487 (1951). · Zbl 0045.33403
[19] ?: Abschnittskonvergenz inFK-Räumen. Math. Z.55, 55-70 (1951). · Zbl 0045.33404
[20] Zygmund, A.: Trigonometric series, vol. I. London: Cambridge University Press 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.